# SDR VNAA20240524004

- Difficulty date: May 14, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING.   LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 42 AT RH WING WAS REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01 AND LOWER SKIN OF LH INBOARD FLAP FLS 42 TO FLS 65.5 WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01
